Prediction for regularized clusterwise multiblock regression

Document type :
Journal articles
Complete list of metadatas

https://hal-cnam.archives-ouvertes.fr/hal-02470028
Contributor : Philippe Rigaux <>
Submitted on : Thursday, February 6, 2020 - 11:31:57 PM
Last modification on : Saturday, February 8, 2020 - 1:27:40 AM

Identifiers

Collections

Citation

S. Bougeard, V. Cariou, G. Saporta, N. Niang. Prediction for regularized clusterwise multiblock regression. Applied Stochastic Models in Business and Industry, Wiley, 2018, 34 (6), pp.852-867. ⟨10.1002/asmb.2335⟩. ⟨hal-02470028⟩

Share

Metrics

Record views

27